The automorphism group of the generalized Giulietti-Korchmaros function field

Warning The system is temporarily closed to updates for reporting purpose.

Güneri, Cem and Özdemir, Mehmet and Stichtenoth, Henning (2013) The automorphism group of the generalized Giulietti-Korchmaros function field. Advances in Geometry, 13 (2). pp. 369-380. ISSN 1615-715X (Print) 1615-7168 (Online)

This is the latest version of this item.

[thumbnail of guneri-ozdemir-stichtenoth-automorphism-final.pdf] PDF
guneri-ozdemir-stichtenoth-automorphism-final.pdf
Restricted to Registered users only

Download (287kB) | Request a copy

Abstract

The Giulietti-Korchmaros (GK) function eld is the rst example of a maximal function eld which is not a subeld of the Hermitian function eld over the same constant eld. The generalized GK function eld Cn was later introduced by Garcia, G�uneri and Stichtenoth and was shown to be maximal too. In the present article we determine the automorphism group of the generalized GK function eld. We prove that all the automorphisms of Cn x the unique rational place at innity and they are exactly the lifts of automorphisms of the Hermitian subeld Hn Cn which x the innite place of Hn.
Item Type: Article
Uncontrolled Keywords: Algebraic curves, algebraic function elds, maximal curves, maximal function elds, automorphisms of function elds
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 23 Jul 2013 11:45
Last Modified: 26 Apr 2022 09:05
URI: https://research.sabanciuniv.edu/id/eprint/21698

Available Versions of this Item

Actions (login required)

View Item
View Item